Please use this identifier to cite or link to this item:
Title: Valuation of cash flows under random rates of interest: A linear algebraic approach
Authors: Date, P
Mamon, R
Wang, C
Keywords: Stochastic interest rate models;Linear systems;Uniformly convergent approximation
Issue Date: 2007
Publisher: Elsevier
Citation: Insurance: Mathematics and Economics, 41(1): 84–95, Jul 2007
Abstract: This paper reformulates the classical problem of cash flow valuation under stochastic discount factors into a system of linear equations with random perturbations. Using convergence results, a sequence of uniform approximations is developed. The new formulation leads to a general framework for deriving approximate statistics of cash flows for a broad class of models of stochastic interest rate process. We show applications of the proposed method by pricing default-free and defaultable cash flows. The methodology developed in this paper is applicable to a variety of uncertain cash flow analysis problems.
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf757.81 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.